# SDR ABXA20121119350

- Difficulty date: November 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,244 hours, 42,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STA 1562-1582 BETWEEN LEFT LONGERONS 1-2 FOUND CRACKED ON END.  REMOVED DAMAGE ON INTERCOSTAL STA 1562-1562.  FABRICATED & INSTALLED REPAIR IAW B767 SRM CH 51-70-11 FIG 1 & CH 51-40-02.  ACFT WAS GROUNDED.
